# SDR DXTA2016021306185

- Difficulty date: February 13, 2016
- Submitted: February 24, 2016
- Operation: Air carrier
- Aircraft: N781QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20570
- Aircraft time: 491 hours, 274 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Pump
- Part number: 30387043
- Condition: Unserviceable
- Location: Rt Engine
- Part time: 491 hours, 274 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

DURING OUR DESCENT PASSING FL380, THE RED, ENGINE OIL PRESS LOW, EICAS MSG CAME ON & STAYED ON.  IAW THE CHECKLIST WE SHUT DOWN RT ENG & LANDED SINGLE ENG.  WE CHECKED OIL QTY ON THE FUEL PANEL & AT THE ENG & BOTH SHOW FULL QTY.  PERFORMED ECTM DOWNLOAD PER BD-100 AMM 45-76-00. DUPLICATED DISCREPANCY.  INSPECTED RT LAST CHANCE SCREEN AND OIL FILER FOR DEBRIS.  NO DEFECTS NOTED.  SWAPPED OIL PRESSURE TRANSDUCERS PER HONEYWELL LMM 72-60-01.  PROBLEM REMAINS ON RT SIDE.  SWAPPED TRANSDUCER BACK TO ORIGINAL.  REMOVED AND REPLACED OIL PUMP (RT) WITH AN OVERHAULED UNIT PER HONEYWELL LMM 79-21-04.  OPS CHECKS AND LEAK CHECKS GOOD.  REPLACED RT ENGINE OIL FILTER PER BD-100 79-21-05.  LEAK CHECK GOOD.
